# SDR KCSA201511101063

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 90,396 hours, 14,367 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN THE LOWER FASTENER HOLE OF THE R5 DOOR UPPER AFT CORNER.
